MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2026 that during training on (b)(6) 2026 cryogen started spilling from the handpiece resulting in a raised red patch on the leg.A trained cynosure lutronic field service engineer (fse) went to the customer site for a device evaluation.During this time, the reported issue was observed.The nozzle inside the handpiece was found to be loose and was tightened to correct the issue.It is undetermined how this nozzle became loose.After the nozzle was tightened, the device pressure was tested with passing results.A member of the cynosure lutronic clinical was originally told by the treatment site that the patient (who was reported to be a staff member) "had a blister on the treatment area but is fine".Additional contact attempts to the treatment site were made to obtain information about how the patient was healing as well as requesting additional photos of healing, however, these information requests went unanswered.Images of the blister were not provided for evaluation.The event is reportable per fda medical device reporting title 21 cfr part 803 since a malfunctioned occurred and would likely cause or contribute to a serious injury if the malfunction were to recur.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu,, goyang-si 10534
KS  10534
MDR Report Key24403338
Report Number1222993-2026-00009
Device Sequence Number18198757
Product Code GEX
UDI-Device Identifier08809447653723
UDI-Public(01)08809447653723(11)251202
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
Report Date (Section F) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/21/2026
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/20/2026